A 21-year-old male asked:
i got a burn from the retin a (tretinoin) it looks like a minor but and it peals the grows back as a scar what can i do for this?
1 doctor answer
Dr. Ayyaz Shah answered
26 years experience Dermatology
Retin-A: Retin-A may cause a retinoid dermatitis and the skin may look red, inflamed and be itchy and peel. This is all quite normal for any retinoid especially during the first few weeks of therapy. You should hold the medication for now and visit a Dermatologist who may assist you in treating the dermatitis.
Answered on Nov 26, 2016
People also searched for:
What is this lump under my scalp you can move it a little and its been there as far back as i can remember but seems its got bigger doesnt hurt
I have as lump on my testicles from when i got kicked once and well it never gets bigger but it hurts what can i do it effects my love life bcs of the
Ut feels like i got a bubble in the topper right of my chest near my neck and when i strech it hurts and some times when i wake up i am short of breath and feel like am ill but goes with in 2min please tell me what it is and what 2 do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!